# SDR UIEA2021092702137

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 18,655 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Charger
- Part number: 893003
- Part serial: C3946
- Condition: Faulted
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT UPON ARRIVAL.( PERFORMED APU BITE IAW FIM 49-11 FT 987. FOUND APU BATTERY CHARGER AT FAULT. R/R APU BATTERY CHARGER IAW AMM 24-31-05. OPS CHECK GOOD.  )
